Skip to main content
×
×
Home

ALGEBRAIC AND NORI FUNDAMENTAL GERBES

  • Fabio Tonini (a1) and Lei Zhang (a1)
Abstract

In this paper we extend the generalized algebraic fundamental group constructed in Esnault and Hogadi, (Trans. Amer. Math. Soc. 364(5) (2012), 2429–2442) to general fibered categories using the language of gerbes. As an application we obtain a Tannakian interpretation for the Nori fundamental gerbe defined in Borne and Vistoli (J. Algebraic Geom. (2014), S1056–3911, 00638-X) for nonsmooth non-pseudo-proper algebraic stacks.

Copyright
References
Hide All
1. Artin M., Grothendieck A. and Verdier J.-L., Théorie de Topos et Cohomologie Etale des Schémas, SGA, Volume 4 (Springer, Berlin, 1963/64).
2. Authors, Stacks Project, http://stacks.math.columbia.edu/.
3. Berthelot P. and Ogus A., Notes on Crystalline Cohomology (Princeton University Press, Princeton, New Jersey, 1978).
4. Borne N. and Vistoli A., The Nori fundamental gerbe of a fibered category, J. Algebraic Geom. (2014), S1056–3911, 00638-X.
5. Borne N. and Vistoli A., Fundamental gerbes, Preprint, 2016, arXiv:1610.07341, p. 33.
6. Deligne P., Catégories Tannakiannes, in The Grothendieck Festschrift, Vol. II, Progress in Mathematics, Volume 87, pp. 111195 (Birkhäuser Boston, Boston, MA, 1990).
7. Esnault H. and Hogadi A., On the algebraic fundamental group of smooth varieties in characteristic p > 0, Trans. Amer. Math. Soc. 364(5) (2012), 24292442.
8. Gieseker D., Flat vector bundles and the fundamental group in nonzero characteristics, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 2(1) (1975), 131. MR MR0382271 (52 #3156).
9. Grothendieck A. and Raynaud M., Revêtements Étales et Groupe Fondamental, SGA, Volume 1 (Springer, Berlin, 1971).
10. Nori M., The fundamental group schemes, Proc. Indian Aacd. Sci. 91 (1982), 73122.
11. Saavedra N., Catégories Tannakiennes, Lecture Notes in Mathematics, Volume 265 (Springer, Berlin, 1972).
12. Santos dos, Fundamental group schemes for stratified sheaves, J. Algebra 317(2) (2007), 691713.
13. Tonini F., Sheafification functors and Tannaka’s reconstruction, Preprint, 2014, arXiv:1409.4073, p. 35.
14. Tonini F. and Zhang L., inline-graphic $F$ -divided sheaves trivialized by dominant maps are essentially finite, Preprint, 2016, arXiv:1612.00208, p. 19.
15. Vistoli A., Grothendieck topologies, fibred categories and descent theory, in Fundamental Algebraic Geometry (American Mathematical Society, Providence, RI, 2006).
16. Waterhouse W. C., Introduction to Affine Group Schemes, Graduate Texts in Mathematics, p. 184 (Springer, Berlin, 1979).
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 19 *
Loading metrics...

Abstract views

Total abstract views: 111 *
Loading metrics...

* Views captured on Cambridge Core between 7th July 2017 - 18th January 2018. This data will be updated every 24 hours.